Change search
ReferencesLink to record
Permanent link

Direct link
On vector-valued inequalities of the Marcinkiewicz-Zygmund, Herz and Krivine type
Department of Mathematics, Central University of Venezuela.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1994 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 167, 95-129 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1994. Vol. 167, 95-129 p.
Research subject
URN: urn:nbn:se:ltu:diva-15501Local ID: f0663e50-ba64-11db-b560-000ea68e967bOAI: diva2:988475
Godkänd; 1994; 20070209 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(1265 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 1265 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Mathematische Nachrichten

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link